question-icon

so i have been bleeding since i started clofi. bleeding

default
Posted on Sat, 16 Feb 2019
Question: so i have been bleeding since i started clofi. bleeding seem like a period. ive finished all my round if clomid yesturday and the bleeding has sliwed down but hasnt stoped completely yet does this mean the clomid is working will the bleeding throw off my ovulation i took my first clomid pill on the 25th of this minth snd my last in the 29th of this month .
doctor
Answered by Dr. Mahboob Ur Rahman (3 hours later)
Brief Answer:
No the bleeding is very unlikely to through off the ovulation

Detailed Answer:
HI and Welcome to "Ask a Doctor" service question. Thank you for using this app.I have read your question and here is my advice.
The bleeding may be your normal cycle or a side effect of clomophine, but it's not going to effect your ovulation. Because the ovulation genraly occur 1 to 2 weeks after the start of clomophine.
Infact we generally start clomophine on day 2 of bleeding, ( normal. Menstrual bleeding) so bleeding occurs anyhow dirrunh the few days of taking clomophine. Its very likely that it might be your cycle.
However, if it was even not your cycle, bleeding do some times occur with clomophine, but it is not going to effect your ovulation or its desired effect. You should not XXXXXXX if bleeding is settling. You may consult your doctor if bleeding is too much or not stopping.
Hope this helps you understand the problem, please feel free to ask if you have any further questions or concerns about this.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Mahboob Ur Rahman

General & Family Physician

Practicing since :2012

Answered : 2302 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

161 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
so i have been bleeding since i started clofi. bleeding

Brief Answer: No the bleeding is very unlikely to through off the ovulation Detailed Answer: HI and Welcome to "Ask a Doctor" service question. Thank you for using this app.I have read your question and here is my advice. The bleeding may be your normal cycle or a side effect of clomophine, but it's not going to effect your ovulation. Because the ovulation genraly occur 1 to 2 weeks after the start of clomophine. Infact we generally start clomophine on day 2 of bleeding, ( normal. Menstrual bleeding) so bleeding occurs anyhow dirrunh the few days of taking clomophine. Its very likely that it might be your cycle. However, if it was even not your cycle, bleeding do some times occur with clomophine, but it is not going to effect your ovulation or its desired effect. You should not XXXXXXX if bleeding is settling. You may consult your doctor if bleeding is too much or not stopping. Hope this helps you understand the problem, please feel free to ask if you have any further questions or concerns about this.